Alert archive / Mississippi / Flash Flood Warnings in 2019
Flash Flood Warning 39, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 13, 2019, 9:07 PM CDT for 5 counties in Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2019, 9:07 PM CDT (02:07 UTC)
- Expired
- Apr 14, 2019, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MS, Choctaw County, MS, Grenada County, MS, Montgomery County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 124 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 9:48 PM CDT | FLASH FLOOD | Grenada, MS | STREETS ARE FLOODING IN THE CITY OF GRENADA. |
| Apr 14, 12:07 AM CDT | HEAVY RAIN 4.47 | 2 Nw Fentress, MS | 4.47 INCHES OF RAIN MEASURED JUST WEST OF ACKERMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 434 m²/s²
- 0-3 km storm-relative helicity
- 639 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted.
496
WGUS54 KJAN 140207
FFWJAN
MSC015-019-043-097-155-140500-
/O.NEW.KJAN.FF.W.0039.190414T0207Z-190414T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
907 PM CDT SAT APR 13 2019
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Choctaw County in central Mississippi...
Carroll County in north central Mississippi...
Grenada County in north central Mississippi...
Webster County in north central Mississippi...
Montgomery County in north central Mississippi...
* Until midnight CDT.
* At 905 PM CDT, the broadcast media reported flash flooding across
the warned area, especially in the Eupora area. Widespread two to
four inches of rain have fallen, with a majority across
southeastern Carrollton, Montgomerey, Webster and western Choctaw
Counties. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Grenada, Winona, Black Hawk, Leflore, Jefferson, Eupora, Ackerman,
Vaiden, Duck Hill, Kilmichael, Mathiston, North Carrollton, Gore
Springs, Teoc, Malmaison, Avalon, Lodi, Poplar Creek, Clarkson and
Seven Pines.
Additional rainfall amounts of one to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3387 8977 3387 8951 3372 8951 3374 8904
3356 8902 3356 8909 3320 8911 3320 8921
3311 8922 3311 8932 3329 8932 3329 8970
3321 8976 3333 9017 3342 9017 3346 9010
3381 9014 3382 8993 3390 8992 3390 8977
$$
DCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 7:16 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 13, 7:16 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
716 PM CDT Sat Apr 13 2019
...THE THREAT FOR SIGNIFICANT SEVERE WEATHER WILL CONTINUE TO
THROUGH MUCH OF THE NIGHT...
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
Zone of numerous TSRA/+TSRA ahead of an approaching cold front will
gradually shift east across the forecast area overnight followed
by a cold advection pattern that should envelop the entire are by
daybreak. MVFR/IFR ceilings will be common along with variable
gusty surface winds making for poor to hazardous aviation weather
conditions. /EC/
&&
.DISCUSSION...
Through tonight: A powerful shortwave trough and associated cold
front moving from the southern plains into the lower MS Valley are
supporting a significant severe weather event over the ArkLaMiss
region. Prefrontal convection has been robust as it begins to
cross the Mississippi River and move into extreme western MS. The
warm sector environment in this area is characterized by an
extreme combination of instability and wind shear (ML CAPE up to
2500 J/KG and effective SRH > 400 m2/s2) that is supportive of
supercells and strong tornadoes. Expect the prefrontal convection
to gradually shift to the I-55 corridor by early evening, with
additional severe convection developing ahead of the cold front
that is approaching from the west. A broken linear convective
system will likely move across eastern MS late tonight with
straight-line wind damage becoming more of a concern vs strong
tornadoes. In addition heavy rainfall should become less of a
concern as the system becomes more progressive. One thing that is
of higher confidence is that the cold front should push east of
MS before daybreak. Primary points to be made here are that
threats remain about the same and updates going forward will be to
show a diminishing severe weather threat as the cold front pushes
across the area. /EC/
Sunday through Friday: As the upper trough lifts to the northeast
on Sunday morning, showers in cyclonic flow/cold advection will
affect the northern half of the CWA as the surface low lifts
away. A surface high quickly builds into the region on Monday and
upper ridging will set the stage for quiet weather for the first
half of the week. Temperatures will be near normal for this time
of year during this period - highs in the 70s/lower 80s and lows
near 50. Now, Monday morning will be a bit chilly with the surface
high developing over the area and temps will fall into the lower
40s, perhaps into the 30s in some sheltered locations.
The next weather-maker will come as another strong upper trough that
will move over the Central Plains on Wednesday. Being 5 days out,
the global models still differ a bit in solutions. The EMCWF still
has an open trough while the GFS has a deeper, closed low, both over
the same vicinity though. As the trough tracks eastward Wednesday
into Thursday, a frontal boundary will push through the ArkLaMiss.
Diffluent flow aloft will be conducive for intense vertical motion
and storm development over our region. In the warm sector of this
system, PWs will peak above 1.5 inches. At this time, the
instability and shear values appear to be conducive for another
potential round of severe storms. Will hold off of mentioning it in
the HWO at this time since there's so much going on in the short
term and we are still 5 days out with this system. Also, at this
time, it appears that the system will be progressive enough that
heavy rains and flash flooding shouldn't be much of an issue, but
depending on how the models continue to develop this system, that
will need to be re-evaluated. The model consensus has the system
exiting the area by Thursday night. The trough will push east and a
surface high builds into the region again. This appears to allow the
weather over the Easter weekend to be quiet and near normal.
Hopefully this solution continues. /10/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 56 61 42 73 / 84 20 0 0
Meridian 63 67 43 74 / 89 10 0 0
Vicksburg 55 61 43 72 / 81 28 1 0
Hattiesburg 61 66 43 75 / 82 4 0 0
Natchez 52 61 43 73 / 78 10 0 0
Greenville 53 60 44 69 / 94 31 0 0
Greenwood 55 59 42 70 / 91 54 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-
025>027-034>036-040>043-047>049-053>066-072>074.
LA...Wind Advisory until 10 PM CDT this evening for LAZ007>009-015-
016-023>026.
AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.
&&Hazardous weather outlook, Apr 13, 3:06 PM CDT, 6 hours 1 minute before
Hazardous Weather Outlook National Weather Service Jackson MS 306 PM CDT Sat Apr 13 2019 ARZ074-075-LAZ007>009-015-016-023-025-MSZ034>036-040>042-047- 142015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Washington-Humphreys-Holmes- Issaquena-Sharkey-Yazoo-Warren- 306 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...The rest of this afternoon through tonight A severe weather outbreak is likely Saturday afternoon into early Sunday morning. Tornadoes, some of which could be strong, widespread damaging winds up to 70mph, and golf ball to baseball size hail are likely. (https://www.weather.gov/images/jan/graphicast/1.png) Heavy rainfall from multiple rounds of storms will lead to flash flooding Saturday afternoon into early Sunday morning. 1-3" of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) A few downed trees and power lines are possible due to sustained winds ranging from 25 to 30 mph and potential for wind gusts around 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ018-019-025-142015- Bolivar-Sunflower-Leflore- 306 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...The rest of this afternoon through tonight A severe weather outbreak is likely Saturday afternoon into early Sunday morning. Tornadoes, a few possibly strong, damaging winds up to 70mph, and golf ball size hail are likely. (https://www.weather.gov/images/jan/graphicast/1.png) Heavy rainfall from multiple rounds of storms will lead to flash flooding Saturday afternoon into early Sunday morning. 1-3" of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) A few downed trees and power lines are possible due to sustained winds ranging from 25 to 30 mph and potential for wind gusts around 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ029>033-037>039-045-046-051-052-142015- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee- Neshoba-Kemper-Newton-Lauderdale- 306 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight A severe weather outbreak is likely Saturday afternoon into early Sunday morning. Tornadoes, a few possibly strong, damaging winds up to 70mph, and golf ball size hail are likely. (https://www.weather.gov/images/jan/graphicast/1.png) Heavy rainfall from multiple rounds of storms could lead to flash flooding Saturday afternoon into early Sunday morning. 1-2" of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ026>028-142015- Grenada-Carroll-Montgomery- 306 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight A severe weather outbreak is likely Saturday afternoon into early Sunday morning. Tornadoes, a few possibly strong, damaging winds up to 70mph, and golf ball size hail are likely. (https://www.weather.gov/images/jan/graphicast/1.png) Heavy rainfall from multiple rounds of storms will lead to flash flooding Saturday afternoon into early Sunday morning. 1-3" of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ044-050-142015- Leake-Scott- 306 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight A severe weather outbreak is likely Saturday afternoon into early Sunday morning. Tornadoes, some of which could be strong, widespread damaging winds up to 70mph, and golf ball to baseball size hail are likely. (https://www.weather.gov/images/jan/graphicast/1.png) Heavy rainfall from multiple rounds of storms could lead to flash flooding Saturday afternoon into early Sunday morning. 1-2" of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ024-026-MSZ043-048-049-053>055-059>063-142015- Catahoula-Concordia-Madison MS-Hinds-Rankin-Claiborne-Copiah- Simpson-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- 306 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...The rest of this afternoon through tonight A severe weather outbreak is likely Saturday afternoon into early Sunday morning. Tornadoes, some of which could be strong, widespread damaging winds up to 70mph, and golf ball to baseball size hail are likely. (https://www.weather.gov/images/jan/graphicast/1.png) Heavy rainfall from multiple rounds of storms could lead to flash flooding Saturday afternoon into early Sunday morning. 1-2" of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) A few downed trees and power lines are possible due to sustained winds ranging from 25 to 30 mph and potential for wind gusts around 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ056>058-064>066-072>074-142015- Smith-Jasper-Clarke-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 306 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...The rest of this afternoon through tonight A severe weather outbreak is likely Saturday afternoon into early Sunday morning. Tornadoes, some of which could be strong, widespread damaging winds up to 70mph, and golf ball to baseball size hail are likely. (https://www.weather.gov/images/jan/graphicast/1.png) Heavy rainfall from multiple rounds of storms could lead to flash flooding Saturday afternoon into early Sunday morning. 1-2" of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) A few downed trees and power lines are possible due to sustained winds ranging from 25 to 30 mph and potential for wind gusts around 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 3 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 13, 8:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
839 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD CROSSETT 33.13N 91.96W
04/13/2019 ASHLEY AR EMERGENCY MNGR
FLOODING IN HOUSES AND ROADS IN SEVERAL
SPOTS.
&&
TPLocal storm report, Apr 13, 8:41 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
841 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM NON-TSTM WND DMG 2 ENE QUITMAN 32.06N 88.69W
04/13/2019 CLARKE MS EMERGENCY MNGR
TREE DOWN BLOCKING ROAD NEAR HWY 18 EAST OF
QUITMAN, MS. VEHICLES HAVE STRUCK THE TREE.
&&
TPLocal storm report, Apr 13, 8:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM FLASH FLOOD 2 NNE LE FLEURS BLUFF 32.36N 90.14W
04/13/2019 HINDS MS NWS EMPLOYEE
RIDGEWOOD AT NORTHSIDE DR. ARE FLOODED AND
IMPASSABLE. THERE IS ALSO A REPORT OF A TREE
DOWN SOUTH OF NORTHSIDE DR. AND RIDGEWOOD.
&&Local storm report, Apr 13, 8:49 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM FLASH FLOOD 1 N PEARL 32.29N 90.13W
04/13/2019 RANKIN MS AMATEUR RADIO
FLOODING OCCURRED ON GULF LINE ROAD AND N.
BIERDEMAN ROAD IN PEARL. WATER WAS ABOUT
FOUR TO FIVE INCHES DEEP.
&&
JCLocal storm report, Apr 13, 9:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLASH FLOOD 4 N BRANDON 32.32N 89.98W
04/13/2019 RANKIN MS AMATEUR RADIO
FLOODING OCCURRED ON HIGHWAY 471 NEAR MARTIN
CIRCLE.
&&
JCLocal storm report, Apr 13, 9:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
904 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 NNW RAYVILLE 32.48N 91.76W
04/13/2019 RICHLAND LA EMERGENCY MNGR
A COUPLE OF TREES DOWN.
&&
TPThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:06 PM CDT | Special Weather Statement | JAN | Attala | 24 min |
| Apr 13, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 54 min |
| Apr 13, 7:09 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 2 hr |
| Apr 13, 7:13 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 47 min |
| Apr 13, 7:18 PM CDT | Flash Flood Warning | JAN | Attala, Holmes, Leake | 117 min |
| Apr 13, 7:22 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 83 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 33 min |
| Apr 13, 7:37 PM CDT | Tornado Warning | JAN | Attala, Leake | 38 min |
| Apr 13, 8:08 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Oktibbeha, Winston | 37 min |
| Apr 13, 8:17 PM CDT | Tornado Warning | JAN | Attala, Choctaw | 28 min |
| Apr 13, 8:32 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Marion | 58 min |
| Apr 13, 8:40 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 58 min |
| Apr 13, 8:42 PM CDT | Tornado Warning | JAN | Choctaw, Webster | 33 min |
| Apr 13, 8:47 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 45 min |
| Apr 13, 8:56 PM CDT | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 43 min |
| Apr 13, 9:14 PM CDT | Flash Flood Warning | JAN | Attala, Holmes, Leake | 3 hr |
| Apr 13, 9:26 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 45 min |
| Apr 13, 9:32 PM CDT | Flash Flood Warning | JAN | Leake, Scott, Simpson, Smith | 3 hr |
| Apr 13, 9:38 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston | 82 min |
| Apr 13, 9:56 PM CDT | Tornado Warning | JAN | Oktibbeha, Winston | 49 min |
| Apr 13, 10:04 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 41 min |
| Apr 13, 10:15 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jasper, Jones, Lamar, Smith | 60 min |
| Apr 13, 10:23 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Lauderdale | 67 min |
| Apr 13, 10:26 PM CDT | Tornado Warning | JAN | Clay | 34 min |
| Apr 13, 10:49 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 116 min |
| Apr 13, 10:50 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 40 min |
| Apr 13, 11:08 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Jones, Lauderdale | 67 min |
| Apr 13, 11:18 PM CDT | Tornado Warning | JAN | Kemper | 27 min |
| Apr 13, 11:21 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee | 24 min |
| Apr 14, 1:28 AM CDT | Areal Flood Warning | JAN | Clay, Oktibbeha | 12 hr |
| Apr 14, 3:25 AM CDT | Special Weather Statement | JAN | Clarke | 35 min |
| Apr 14, 10:26 AM CDT | River Flood Warning | JAN | Attala | 59 hr |
| Apr 14, 10:26 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Apr 14, 10:39 AM CDT | River Flood Warning | JAN | Marion | 21 days |
| Apr 14, 10:43 AM CDT | River Flood Warning | JAN | Jones | 24 hr |
| Apr 14, 10:45 AM CDT | River Flood Warning | JAN | Clarke | 59 hr |
| Apr 14, 11:49 AM CDT | River Flood Warning | JAN | Bolivar, Washington | 9 hr |
Nearby
Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.